# SDR GTIA2018082752813

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 43,511 hours, 20,138 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 664700500A4D
- Part serial: 2305
- Condition: Failed
- Location: Mlg
- Part time: 4,426 hours, 20 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, AFTER GEAR RETRACTION,  MLG LGCIU NR 1 FAULT MESSAGE ON THE UPPER ECAM.  ACCOMPLISHED A FAULT ISOLATION IAW TSM 32-31-00-810-809A FOR MLG CONTROL LEVER FAULT.  REMOVED & REPLACED MLG CONTROL  LEVER IAW AMM 23-31-11,  PB401 BITE TEST SATISFACTORY.
